The Annals of Mathematical Statistics

Approximation to the Point Binomial

Burton H. Camp

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 22, Number 1 (1951), 130-131.

Dates
First available in Project Euclid: 28 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177729705

Digital Object Identifier
doi:10.1214/aoms/1177729705

Zentralblatt MATH identifier
0042.14007

JSTOR
links.jstor.org

Citation

Camp, Burton H. Approximation to the Point Binomial. Ann. Math. Statist. 22 (1951), no. 1, 130--131. doi:10.1214/aoms/1177729705. https://projecteuclid.org/euclid.aoms/1177729705


Export citation